New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 4/24/2006 8:02 PM (GMT -7)   
Elisha, I can't get onto chat anymore. ??? I log in with my username and password. Then I get a box that says to click to run Active X control on this website. If I don't click I am frozen and can't do anything. If I click, The computer says there is an error and shuts down sending an error report somewhere.????I don't know where.  I called my internet provider and they said it is on this website and I'd have to get help from here. They can't do anything to help me ???? I don't know what to do. ?????

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/25/2006 8:09 AM (GMT -7)   
Ok Hope, I will e-mail admin regarding it and see what the problem is ok?  hang in there with me....

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/25/2006 8:30 AM (GMT -7)   
Hopes, do you have an e-mail address?  If so could you e-mail it to me from my profile and I will just forward whatever admin's response is to you to fix the problem so we dont have to go through third person thing here... :-)   If you dont mind...thank you


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/25/2006 9:02 AM (GMT -7)   
Hopes, Admin e-mailed me back and stated that chat is working fine and that he looked at your profile settings and it looked ok on the sites side...so it would have to be your browser setting or computer.  Maybe you have a pop up blocker or something like that?  I dont think you should have to run active X control to get into chat...I have never had too, so a setting must of been changed or something?...Sorry I cant be of much help!  But I will make a point to be online this evening to help you figure this out if you like....let me know




Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 4/25/2006 1:57 PM (GMT -7)   
Elisha, I don't think I'll be on tonight because my daughter has soccer practice and then we have to put a costume together for her school play tomorrow. Thanks though. :)

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/25/2006 2:50 PM (GMT -7)   
That's ok...if you do want my help just let me know, I am happy to try in anyway I can :-)


DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 4/26/2006 10:00 AM (GMT -7)   
:-)  els the same thing happened to me that happened to hopes same exact pop up and all .i could not enter the chat room, that was two days ago.

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 4/26/2006 10:03 AM (GMT -7)   

:-)   :-) yeah   hi elisha, i just tried again and got in so maybe the problem has been corrected

 


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/26/2006 11:54 AM (GMT -7)   
How weird is that??  I am trying to think of everything I can to figure out why it wont work....HUH?  I havent had any problems and no one else has said anything else about it...Let me know guys if you still have problems....K? tongue


Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 4/26/2006 12:55 PM (GMT -7)   
I just tried again but I cannot get in to chat still. I don't know what to do. I can't even find where Actie X is on my computer. I will try to call Dell and see if they can walk me through something later.?? I can't think of anything else to do. I'm not really computer savy so if it won't let me in I'm pretty well stuck because I can't thing of anything to do. ??? Maybe it will clear up for me later. I hope.

I talked to my cardiologist again yesterday about the increase in pain. He is now sending me in for a HEDA scan of the gallbladder and to see a friend of his who is a rheumatologist. He thinks now it is a muscularskeleton thing along with the coronary artery spasm. Besides the daily pain, I have been feeling like I was going to pass out lately-not all the time, just sometimes-like having little episodes of something. I don't know what it is but I am starting to get scared. Maybe it isn't feeling like I'm going to pass out but more like my surroundings are a bit surreal or disconnected. ???? I don't know. It is so hard to explain. I have wondered if it is episodes of low blood pressure or maybe the start of a Panic Attack. I don't know but I'm trying to hold it all together. I guess if I don't actually pass out it doesn't really matter. Also I don't know that the Protonix the GI put me back on is helping. I actually think it may be making me feel worse-upset stomach, nausea, burning sensations in my stomach sometimes, bowels out of wack. I'm not very happy right now. :( BUT I have to believe it will get better.

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 4/26/2006 4:56 PM (GMT -7)   
:-)  hopes protonix had terrible side effects for me  including insomnia. i have experienced that out of it feeling and it is like your BP is low. it could also be the protonix, has it happened since you statred it or before. i also know that has happened when i was having problems in my intestines and felt like i was going to pass out.  hopes, are you on the west coast?  i had the same problem with the chat line too, so maybe it is a west coast thing. i did get in earlier today. later

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/26/2006 7:03 PM (GMT -7)   
Hopes,  I have e-mailed you some information that I hope helps about ActiveX Controls.  Let me know what you think and if it does any good...I will keep my fingers crossed for you....

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/30/2006 8:26 AM (GMT -7)   
Hopes - Have you been able to get on chat yet?

Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 4/30/2006 11:35 AM (GMT -7)   
Els, Yes. I followed one of those sets of directions that you e-mailed me and it worked. However when I get off chat I have to put everything back the way it was or I can't get other web pages. LOL-it's always something.:) I'm just glad I can get into chat when I want to now. Thanks!!

Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 4/30/2006 11:37 AM (GMT -7)   
Dreamgirl, I have been very naughty! I took myself off Protonix for 3 days now. Guess WHAT!?!?! NO bad symptoms!!!!! I'm going to see my GP on Monday and talk to her about what to do. I suppose they are going to make me go back on another PPI but the last 3 days have been GREAT!!!!:)

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 5/1/2006 4:35 AM (GMT -7)   
I am glad something worked.  Microsoft has a fix for ActiveX settings on their website but you would have to search for it and the type of OS you have.  It can be time consuming. 


DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 5/7/2006 5:00 PM (GMT -7)   
:-)  hopes, i just read your post, so it was the protonix, i have done well on omeprazole, just one 20 mg tablet a day, i tried 3 other ppi's before i found one i could deal with,  and here is another little tidbit, i would feel lightheaded if i took them on the empty stomach they suggest, so i sarted taking them at noon, just before lunch and that helps alot, no problems at all, i think taking them in the a.m. on an empty stomach is a bad thing, don't care what they say

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 5/7/2006 5:04 PM (GMT -7)   
:-)  forgot to ask  are you still feeling fine?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 7:48 PM (GMT -7)
There are a total of 2,904,219 posts in 318,733 threads.
View Active Threads


Who's Online
This forum has 158126 registered members. Please welcome our newest member, nicolerose14.
393 Guest(s), 10 Registered Member(s) are currently online.  Details
Erichardson234, Rikky1, astroman, nicolerose14, WalkingbyFaith, Adagio, FLBeachgal, ddyss, Blu's Mama, Rtp85